MathSciNet Relay Station
MathSciNet bibliographic data
MR2224458 (2007h:57013) 57M27 (11F75 11F80)
Calegari, Frank; Dunfield, Nathan M. Automorphic forms and rational homology 3-spheres. Geom. Topol. 10 (2006), 295–329 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement